It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





St johns wort withdrawal

St johns wort withdrawal

[ Back to Messages ]

Message

Posted by terri on August 26, 2000 at 10:42:02:

Have been experiencing extreme sleep problems since withdrawal from st johns wort nearly 3 months ago. Problems seems to be waking from sleep with shock like sensation in my head, almost like soda swirling inside. The result is I feel dreadful all day and am barely able to fundtion. I'd appreciate any advice, comments, etc. Thanks so much


Follow Ups




All times are GMT -7. The time now is 12:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!